# SDR 99ZZZX1342

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N770BB
- Make and model: Boeing 7572J4
- Aircraft serial: 25220
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 4015779101
- Condition: Ruptured
- Location: Fuselage
- Part time: 1,578 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE FORWARD AND AFT AUXILIARY FUEL TANKS WERE REMOVED AND RE-INSTALLED FOR FUSELAGE LOWER LOBE INSPECTION AND FUEL TANK INSPECTION.  AFTER RE-INSTALLATION, THE AUXILIARY TANKS WERE BEING FUELED FOR OPS AND LEAK CHECK.  DURING FUELING, THE FORWARD NR 4 AUXILIARY FUEL TANK RUPTURED.  THE CAUSE IS STILL BEING INVESTIGATED BY THE REPAIR STATION AND THE AUXILIARY FUEL TANK MANUFACTURER.
